Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

Throat allergy, chest pain, taken Forecox and R-Cinx. Suggestion?

I have an allergy in throat since for the last six months also i have some chest pain . I have consulted with doctor and he adviced me to take Forecox firstly for two months after that he changed my treatment with R -Cinx. Now I take my medicines regularly for the last Four months but i have seen that there are no signs of recovery because also at this time my throat is soaring. I am 24 years old. My weight is 47.Please give me the proper suggestion about this. Also I have some headache on one side.
Asked On : Sun, 14 Oct 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
Thanks for your query
I dont know why your physician has started the anti-tubercular it due to sputum positivity or radiological suspicion.
However as it is started you have to complete the course of anti-tubercular medications.
You need to give your more detailed history specially why ATD was started and what were your symptoms at the start of medications. Have your weight been increased that what was before the start of medications.
You should consult your doctors and ask him to evaluate the side effects of the drugs if any. As there is no symptomatic improvement ask your physician about the modifications of the drugs or for evaluation of probable drug resistance or look for the factors for not responding to the therapy.
Thank you.
Answered: Tue, 16 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor